RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 3–9 (Mi mz3276)  

Uniform arithmetical completeness of modal provability logics

S. N. Artemov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (764 kB)

English version:
Mathematical Notes, 1990, 48:1, 625–629

Bibliographic databases:

UDC: 510.65
Received: 21.01.1988

Citation: S. N. Artemov, “Uniform arithmetical completeness of modal provability logics”, Mat. Zametki, 48:1 (1990), 3–9; Math. Notes, 48:1 (1990), 625–629

Citation in format AMSBIB
\Bibitem{Art90}
\by S.~N.~Artemov
\paper Uniform arithmetical completeness of modal provability logics
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 3--9
\mathnet{http://mi.mathnet.ru/mz3276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081886}
\zmath{https://zbmath.org/?q=an:0726.03041}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 625--629
\crossref{https://doi.org/10.1007/BF01164256}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800001}


Linking options:
  • http://mi.mathnet.ru/eng/mz3276
  • http://mi.mathnet.ru/eng/mz/v48/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:197
    Full text:82
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020